4 doctors weighed in:

Can there be complications with taking antibiotics to treat food poisoning?

4 doctors weighed in
Dr. PHILLIP KIM
Family Medicine
2 doctors agree

In brief: Yes

Taking antibiotic can cause 2nday complications including diarrhea, allergic rxns, c diff colitis and yeast infections.
But the pros have to outweigh the cons in its usage.

In brief: Yes

Taking antibiotic can cause 2nday complications including diarrhea, allergic rxns, c diff colitis and yeast infections.
But the pros have to outweigh the cons in its usage.
Dr. PHILLIP KIM
Dr. PHILLIP KIM
Thank
Dr. Martin Fried
General Practice

In brief: Yes

Antibiotics alter the colon flora and can cause overgrowth of unhealthy bacteria such as c difficile toxin.
It can lead to colitis and even perforation of the colon. Antibiotics should be used with caution.

In brief: Yes

Antibiotics alter the colon flora and can cause overgrowth of unhealthy bacteria such as c difficile toxin.
It can lead to colitis and even perforation of the colon. Antibiotics should be used with caution.
Dr. Martin Fried
Dr. Martin Fried
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors